Previous |  Up |  Next


Title: On functional integrability of solutions of differential equations with deviating argument (English)
Author: Šoltés, Vincent
Author: Hrubinová, Anna
Language: English
Journal: Mathematica Slovaca
ISSN: 0139-9918
Volume: 35
Issue: 4
Year: 1985
Pages: 349-356
Category: math
MSC: 34C11
MSC: 34K99
idZBL: Zbl 0585.34048
idMR: MR820631
Date available: 2009-09-25T09:49:09Z
Last updated: 2012-08-01
Stable URL:
Reference: [1] HRUBINOVÁ A., ŠOLTÉS V.: Asymptotic propeгties of oscillatory solutions of n-th oгdeг diffeгential equations with delayed argument.Zboгník vedeckých pгác VŠT (v tlači).
Reference: [2] WERBOWSKI J., WYRWINSKA A.: On functional integгability of solutions of differential equations with deviating aгgument.Colloquia Mathematica Societatis Janos Bolyai 30. Qualitative Theory of Differential Equations, Szeged (Hungary), 1979, 1045-1059. MR 0680633
Reference: [3] WYRWINSKA A.: On the functional integrability and asymptotic behaviouгs of a ceгtain diffeгential equation with delay.Math. Slovaca 33, 1983, 45-51. MR 0689277


Files Size Format View
MathSlov_35-1985-4_5.pdf 538.9Kb application/pdf View/Open
Back to standard record
Partner of
EuDML logo